Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

To: bigbertha

Posted by paul on March 3, 1999, at 18:31:12

In reply to Re: possible success story but....., posted by bigbertha on February 28, 1999, at 15:12:27

> Paul-
> I get these periodically on Effexor and wonder
> what precipitates the event. Although I have a
> fairly tender GI tract (partly due to my missing
> gall bladder), sometimes I think this may happen
> if your dosing times get out of whack. For example:
> for 3 wks you dose at 7AM/12PM/5PM. Then one day
> you dose at 7AM/forget to dose at 12 then try to catch
> up, and so on. It usually only lasts a day or so -
> unless you REALLY have the stomach-bug!

Hi: Thanks for your comments - a few days have passed and so has the stomach discomfort! Yahoo!! Now if the damn meds would just kick in and give me some relief from my chronic anxiety.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paul thread:3298